# SDR P2EA01021

- Difficulty date: April 4, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N125NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND SKIN CRACKED AT STRINGER 19R AT BS 765.  (M)
